Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Doing a fast taper OFF Parnate - PLEASE HELP! uncouth

Posted by SLS on January 1, 2009, at 19:33:07

In reply to Doing a fast taper OFF Parnate - PLEASE HELP!, posted by uncouth on January 1, 2009, at 12:03:17

> WHat, if anything, can I add in the next 1-2 weeks that will help me get through the Parnate withdrawal?

I can't offer any remedies that I have tested out on myself first. I have always discontinued Parnate without adding anything else to act to buffer withdrawal symptoms. Jade offers some good ideas.

>
> I have a few things: lithium (should I up my 300mg dose higher?). Remeron (never used, but have some), Seroquel for sleep (should I up the dose temporarily)? Sam-E? Currently at 800mg/day with no untoward effects, should I double that?

I don't know about doubling your dosage of SAMe. If it isn't helping now, I don't know why you should expect it to. If Ritalin or a benzodiazepine is out of the question, maybe L-theanine can help take the edge off of the severity of depression and anxiety. I would also consider taking taurine to help prevent a drop in the brain levels of this substance after the discontinuation of an MAOI. Both taurine and serine levels are bolstered by MAOIs in various areas of the brain. It might be helpful not to allow these to plummet in the interim.

Neurontin or Lyrica?


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:871781
URL: http://www.dr-bob.org/babble/20081223/msgs/871830.html